# SDR CALA2018011200109

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 68,530 hours, 16,785 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 251N426924
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM ON LANDING,  LEFT FLAP INDICATION 10,  RT FLAP  15.  EMERGENCY DECLARED. TROUBLESHOT IAW FIM 27-51-00-815-809 BLOCK 22.   R & R THE T/E FLAP TORQUE TUBE IAW AMM 27-51-25-422-016.  NO FURTHER FLAP ASSYMETRY AFTER COMPLETION OF MX ACTION , OK TO CONTINUE.
